# SDR SWAA982521

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Corroded
- Location: Nr 5 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED NR 5 SLAT ACTUATOR FITTING, I/B RIB HAS A PITTING CORRODED IN ROD END ATTACH HOLE.  REMOVED AND REPLACED PER BOEING SRM.
